Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Fever, fatigue, sore throat, reddish tonsils with white substance. High WBC and neutrophil level. Reason?

Hi, I have a feverish feeling for about 35 days, it was with fatigue first 3 weeks but now just a bit feverish afternoons for something like 3 hours. I have sore throat and my tonsils are reddish with white stuff on them. my blood test showed wbc of 3600 and neutrophils of 1900 , I am worried about these conditions... is there any reason for this physical conditions?
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi there,
It looks like you are suffering from acute tonsillitis. Your blood picture confirms that you are suffering from a throat infection. If i was your doctor i would recommend you to start antibiotics as soon as possible. Also do saline gargles with luke warm water. it will help in relieving the sore throat.
Dr. Ammar.
Answered: Fri, 25 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor